Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at May 4, 2016, 5:40 AM EDT for Orange County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2016, 5:40 AM EDT (09:40 UTC)
- Expired
- May 4, 2016, 6:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Melbourne, FL
County Orange County, FL
The radar
The Melbourne radar (KMLB), 98 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:20 AM EDT | HAIL 0.7 | Windermere, FL | PUBLIC REPORTS OF DIME SIZE HAIL, RELAYED BY WESH-2 NEWS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1230 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted.
605
WWUS82 KMLB 040940
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
540 AM EDT WED MAY 4 2016
FLZ045-041030-
ORANGE FL-
540 AM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE COUNTY UNTIL
630 AM EDT...
AT 539 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE LOUISA...OR 8 MILES SOUTH OF FERNDALE...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...OCOEE...WINTER GARDEN...WINTER PARK AND WINDERMERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS
TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE
SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2859 8165 2859 8166 2861 8166 2861 8120
2835 8119 2835 8166 2854 8166
TIME...MOT...LOC 0939Z 269DEG 41KT 2851 8172
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at May 4, 3:27 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 4, 3:27 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 327 AM EDT WED MAY 4 2016 .DISCUSSION... ...SLIGHT RISK OF SEVERE STORMS TODAY MAINLY ALONG THE SPACE AND TREASURE COASTS... ...TURNING COOLER THURSDAY INTO FRIDAY... TODAY AND TONIGHT... AN ENERGETIC DISTURBANCE AND ASCD JET MAXIMA MOVING ACROSS THE FLORIDA PENINSULA FROM THE GULF WILL BRING WIDESPREAD SHOWERS AND EMBEDDED STRONG LIGHTNING STORMS FROM THIS MORNING INTO MID AFTERNOON. INCREASING WINDS IN THE ATMOSPHERE ALONG WITH PRESENCE OF AFTERNOON SURFACE BOUNDARIES WILL ALLOW FOR SOME STORMS TO BECOME STRONG TO POSSIBLY SEVERE. THE MAIN WINDOW FOR DEVELOPMENT OF STRONG STORMS WILL BE ROUGHLY MID MORNING AND INTO THE EARLY AFTERNOON. A HIGHER CHANCE OF DEVELOPMENT OF LOCALLY SEVERE STORMS WILL BE ALONG THE EAST COAST FROM CAPE CANAVERAL SOUTHWARD ACROSS THE SPACE AND TREASURE COASTS WHERE AN EAST COAST BREEZE BOUNDARY IS FORECAST TO BE PRESENT BY EARLY AFTERNOON. THE MAIN HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND PERIODS OF BLINDING RAIN. A BRIEF TORNADO OR WATER SPOUT WILL BE POSSIBLE IN THE STRONGEST STORMS AS WELL. STORMS WILL MOVE RAPIDLY EAST AT 25 TO 35 MPH. THIS CONVECTIVE SYSTEM PRECEDES AN APPROACHING LATE SEASON COLD FRONT...POISED TO QUICKLY CROSS OVER THE AREA LATE TODAY. LATE AFTERNOON/EVE PCPN WL QUICKLY COME TO AN END WITH PSG OF THE COLD FRONT AND GRADUAL CLEARING WITH FALLING TEMPS INTO THE U50S TO AROUND 60 BY DAYBREAK THU. PERSONS SHOULD CLOSELY MONITOR WEATHER REPORTS FOR THE POSSIBILITY OF A SEVERE WEATHER WATCH AND OR LOCAL WARNINGS. THU-THU NIGHT...ALOFT A POTENT TROUGH WILL BE ENTRENCHED ACROSS THE EASTERN SEABOARD. THE PREVIOUS SURFACE FRONT AND ASSOCIATED PRECIPITATION WILL CONTINUE TO MOVE EAST AWAY FROM THE FLORIDA PENINSULA EARLY IN THE PERIOD. WEAK SURFACE HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA FROM THE WEST. WNW/NW WINDS WILL BE BREEZY (15-20 MPH) ON THIS DAY WITH FREQUENT HIGHER GUSTS AND MAY PROMPT ISSUANCE OF A LAKE WIND ADVISORY. THIS NEW AIRMASS WILL BRING COOLER AND MUCH DRIER CONDITIONS TO ECFL ABSENT OF ANY PRECIPITATION CHANCES. AFTERNOON HIGHS WILL STILL MANAGE NEAR 80 DEGREES TO L80S. UNSEASONABLY COOLER TEMPERATURES OVERNIGHT WITH LOWS FALLING INTO THE 50S AREAWIDE...EXCEPT L60S STILL MANAGEABLE ACROSS SOUTHERN MARTIN COUNTY. FRI-FRI NIGHT...WEAK HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION FROM THE WEST WITH ITS CENTER NEAR SOUTHERN LOUISIANA. THE PRESSURE GRADIENT RELAXES A BIT THOUGH WNW/NW WINDS WILL STILL INCREASE IN THE LATE MORNING/AFTERNOON TO AROUND 15 MPH WITH SOME HIGHER GUSTS. SKIES REMAIN MOSTLY CLEAR WITH NO THREAT FOR RAIN. THE AFOREMENTIONED UPPER TROUGH WILL MOVE ONLY SLIGHTLY EASTWARD AND WILL REMAIN ALIGNED ALONG THE EASTERN SEABOARD. UNSEASONABLY COOL HIGHS ON FRI WITH MAINLY 70S AREAWIDE. OVERNIGHT LOWS STILL BELOW SEASONAL AND GENERALLY IN THE 50S TO AROUND 60 DEGREES. SAT-WED...UPPER TROUGHING NEAR THE EASTERN SEABOARD FINALLY WEAKENS AND LIFTS NORTHEASTWARD BY LATE IN THE WEEKEND WITH ZONAL FLOW OVERHEAD RETURNING INTO THE MIDDLE OF NEXT WEEK. SURFACE HIGH PRESSURE TO THE WEST CONTINUES TO WEAKEN GRADUALLY AND WILL SLIDE EASTWARD ACROSS THE FL PENINSULA ON SUN AND INTO THE WESTERN ATLC. THE PRESSURE GRADIENT WILL REMAIN RELATIVELY WEAK WITH WINDS BECOMING ONSHORE AGAIN ON MON THRU WED. A WEAK BACKDOOR COOL FRONT WILL SLIDE BY THE AREA/JUST OFFSHORE FRI OVERNIGHT INTO EARLY SAT BUT THE ATMOSPHERE WILL REMAIN TOO DRY/STABLE TO PRODUCE ANYTHING OVER LAND. IN FACT...WILL CONTINUE TO KEEP PRECIPITATION OUT OF THE FORECAST THRU AT LEAST TUE NIGHT. THE GFS SUGGESTS A SLUG OF MOISTURE WILL MOVE INTO THE AREA ON WED WITH GREATEST CHANCES SOUTHWARD FROM ORLANDO IF ANYTHING DOES DEVELOP. ONE MORE DAY FOR BELOW SEASONAL TEMPERATURES ON SAT...THEN HIGHS QUICKLY CREEP BACK WELL INTO THE 80S SUN-WED. LOWS WILL ALSO INCREASE BACK INTO THE 60S AREAWIDE MON-WED. && .AVIATION... EARLY DETERIORATING CIGS FROM N-S ASCD WITH THE APCHG WEATHER SYSTEM WL EVENTUALLY BRING PERIODS OF MVFR/BRIEF IFR ALNG THE I-4 CORRIDOR MNLY FM 04/10Z-04/15Z WITH PERIODS OF IFR ASCD WITH SHOWERS AND EMBEDDED TS. DETERIORATING CONDS WITH SCT-NMRS SHRA AND SCT TS WL SPREAD S AND E DURING THE MORNING AND PERSIST THROUGH 04/19Z AHD OF THE APCHG COLD FRONT. IFR CONDS WL BE ACCOMPANIED BY CIGS NR FL 015-025 ALNG W SFC WND G NR 40KT BRIEFLY. && .MARINE... WLY WINDS INCREASED IN SPEED DURING THE MORNING WITH LIKELIHOOD OF OFFSHORE MOVING TS DURING MID MORNING AND INTO THE AFTN HOURS. LOCALLY HIGHER WINDS AND SEAS MAINLY ASCD WITH OFFSHORE MOVG STORMS WL PRESENT SPECIFIC HAZARD TO ANY VESSELS OVER THE INTRACOASTAL AND ATLC WATERS. RAPID EWD MOVEMENT OF STORMS AT 25 TO 35 KNOTS CAN BE EXPECTED. DETERIORATING OPEN WATER CONDITIONS WILL CONTINUE WITH APPROACH AND PSG OF THE LATE SEASON COLD FRONT LATER TODAY. HEADLINES WILL BE LIKELY FOR WINDS/SEAS OVER A PORTION OF THE WATERS LATER TODAY. THU-SUN...POST-FRONTAL CONDITIONS ON THU WITH WEAK HIGH PRESSURE TO THE WEST BUILDING EASTWARD ACROSS THE COASTAL WATERS. THE CENTER OF HIGH PRESSURE WILL MOVE ACROSS THE WATERS ON SUN. MAINLY PRECIPITATION FREE CONDITIONS THROUGH THE PERIOD. THE PRESSURE GRADIENT WILL REMAIN TIGHT ON THU INTO FRI AFTERNOON BEFORE RELAXING...BUT THIS WILL BE SHORT-LIVED AS A WEAK BACKDOOR FRONT WILL SWING SOUTHWARD ACROSS THE WATERS FRI OVERNIGHT INTO EARLY SAT. CONDITIONS IMPROVE FROM SAT AFTERNOON INTO EARLY NEXT WEEK. CAUTIONARY CONDITIONS FOR SMALL CRAFT OR POTENTIALLY LOW-END SMALL CRAFT ADVISORY CRITERIA ON THU INTO FRI MORNING...THEN CAUTIONARY CONDITIONS MAY RETURN AGAIN FRI OVERNIGHT INTO SAT MORNING DUE TO GUSTY WNW/NW WINDS. SEAS 3-4 FT NEAR SHORE/5-6 FT OFFSHORE ON THU...FALLING TO 2-3 FT NEAR SHORE/3-4 FT OFFSHORE BY FRI EVENING LASTING THRU SAT...THEN AOB 3 FT SAT NIGHT-SUN. && FIRE WEATHER... THU...BRISK NWRLY SFC/TRANSPORT FLOW WILL GENERATE STRONG DRY AIR ADVECTION BEHIND THE FRONT. MIN RH VALUES ARND 30-35PCT INTO THE INTERIOR. FRI-SAT...MAY BE THE MOST FIRE SENSITIVE DAYS WITH SEVERAL HOURS OF RH AT OR BELOW 35 PERCENT WEST OF INTERSTATE 95. NO RAIN IN THE FORECAST AND WILL SEE ERC VALUES SLOWLY INCREASE. SUN...SLOW MOISTURE RECOVERY WITH MIN RH/S OVER THE INTERIOR IN THE M30S TO AROUND 40PCT. ERC NUMBERS WILL CONTINUE TO RISE WITH NO PRECIPITATION IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... DAB 81 58 82 53 / 90 20 10 10 MCO 80 60 82 56 / 100 20 10 10 MLB 81 60 83 55 / 100 30 10 10 VRB 83 59 83 56 / 100 30 10 10 LEE 82 58 79 54 / 100 20 10 0 SFB 82 61 83 55 / 100 20 10 10 ORL 81 62 82 57 / 100 20 10 10 FPR 83 61 83 56 / 100 30 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...PENDERGRAST LONG TERM....SEDLOCK
Hazardous weather outlook, May 4, 2:41 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 241 AM EDT WED MAY 4 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-042100- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 241 AM EDT WED MAY 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... ...SLIGHT RISK OF SEVERE STORMS ALONG THE SPACE AND TREASURE COASTS... AN ENERGETIC DISTURBANCE MOVING ACROSS THE FLORIDA PENINSULA FROM THE GULF WILL BRING WIDESPREAD SHOWERS AND EMBEDDED STRONG LIGHTING STORMS FROM MID MORNING INTO THE AFTERNOON. INCREASING WINDS IN THE ATMOSPHERE ALONG WITH PRESENCE OF SURFACE BOUNDARIES WILL ALLOW FOR SOME STORMS TO BECOME STRONG TO POSSIBLY SEVERE. A HIGHER CHANCE OF DEVELOPMENT OF LOCALLY SEVERE STORMS WILL BE ALONG THE EAST COAST FROM CAPE CANAVERAL SOUTHWARD ACROSS THE SPACE AND TREASURE COASTS WHERE AN EAST COAST BREEZE BOUNDARY WILL LIKELY BE PRESENT BY EARLY AFTERNOON. THE MAIN HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND PERIODS OF BLINDING RAIN. A BRIEF TORNADO OR WATER SPOUT WILL BE POSSIBLE IN THE STRONGEST STORMS. STORMS WILL MOVE RAPIDLY EAST AT 25 TO 35 MPH. PERSONS SHOULD CLOSELY MONITOR WEATHER REPORTS FOR THE POSSIBILITY OF SEVERE WEATHER WATCHES AND OR LOCAL WARNINGS. .FLOOD IMPACT... STORMS PRODUCING PERIODS OF HEAVY RAIN WILL BE CAPABLE OF DUMPING A QUICK ONE TO TWO INCHES IN SOME AREAS. NUISANCE FLOODING OF LOW SPOTS WILL BE POSSIBLE WHERE THE STRONGEST STORMS MOVE ACROSS. .MARINE THUNDERSTORM GUST IMPACT... THERE IS A MODERATE TO HIGH HAZARD OF WIND GUSTS EXCEEDING 34 KNOTS ACROSS INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS AS STORMS MOVE RAPIDLY FROM THE MAINLAND AND ACROSS THE ATLANTIC WATERS AT 20 TO 30 KNOTS. BE PREPARED TO SEEK SAFE HARBOR IN ADVANCE OF STORMS. .WIND AND SEA IMPACT... INCREASING WINDS OVER THE OPEN ATLANTIC WATERS WILL OCCUR DURING TODAY AND INTO TONIGHT. A LATE SEASON COLD FRONT MOVING OVER THE REGION LATE TODAY WILL BRING GUSTY WEST TO NORTHWEST WINDS OVER THE ATLANTIC WATERS...ESPECIALLY OFFSHORE. SEAS WILL INCREASE TO 4 TO 6 FEET BY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NOTICEABLY COOLER AND DRIER WEATHER IS FORECAST THE LATTER HALF OF THE WEEK AND INTO THE UPCOMING WEEKEND. FIRE WEATHER CONCERNS WILL REDEVELOP DUE TO PROLONGED DRYING WHICH WILL OCCUR BEGINNING THURSDAY AND PERSIST INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. PENDERGRAST
In the hours before
Special weather statement, May 4, 5:03 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 AM EDT WED MAY 4 2016
FLZ144-040945-
SOUTHERN LAKE COUNTY FL-
503 AM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE COUNTY UNTIL
545 AM EDT...
AT 502 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUSHNELL...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAVARES...GROVELAND...MASCOTTE...HOWEY-IN-THE-HILLS AND FERNDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS
TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE
SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2877 8195 2878 8166 2865 8166 2858 8165
2854 8166 2835 8166 2835 8179 2836 8179
2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 0902Z 269DEG 34KT 2857 8210
SEDLOCKSpecial weather statement, May 4, 5:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
540 AM EDT WED MAY 4 2016
FLZ045-041030-
ORANGE FL-
540 AM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE COUNTY UNTIL
630 AM EDT...
AT 539 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE LOUISA...OR 8 MILES SOUTH OF FERNDALE...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...OCOEE...WINTER GARDEN...WINTER PARK AND WINDERMERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS
TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE
SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2859 8165 2859 8166 2861 8166 2861 8120
2835 8119 2835 8166 2854 8166
TIME...MOT...LOC 0939Z 269DEG 41KT 2851 8172
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 5:03 AM EDT | Special Weather Statement | MLB | Lake | 42 min |
| May 4, 5:52 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 39 min |
| May 4, 7:34 AM EDT | Special Weather Statement | MLB | Osceola | 56 min |
| May 4, 7:48 AM EDT | Special Weather Statement | MLB | Flagler | 42 min |
| May 4, 8:16 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 48 min |
| May 4, 8:40 AM EDT | Special Marine Warning | MLB | 95 min | |
| May 4, 8:43 AM EDT | Special Weather Statement | MLB | Brevard | 32 min |
| May 4, 9:02 AM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 58 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.